# SDR DALA2014102805806

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 41,450 hours, 13,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misaligned
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE AT BS 1600, FOUND MISMATCH CONDITION RBL 24, RBL 45 AND LBL24 AND LBL 45.   REPAIRED THE SEAT TRACK MISMATCH CONDITION IAW ER/A 528656-14 REV ORIG.
